Journal of Symbolic Logic

Review: J. B. Paris, L. Pacholski, J. Wierzejewski, A. J. Wilkie, A Hierarchy of Cuts in Models of Arithmetic; George Mills, A Tree Analysis of Unprovable Combinatorial Statements; Jussi Ketonen, Robert Solovay, Rapidly Growing Ramsey Functions

A. J. Wilkie

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 51, Issue 4 (1986), 1062-1066.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183742245

JSTOR
links.jstor.org

Citation

Wilkie, A. J. Review: J. B. Paris, L. Pacholski, J. Wierzejewski, A. J. Wilkie, A Hierarchy of Cuts in Models of Arithmetic ; George Mills, A Tree Analysis of Unprovable Combinatorial Statements ; Jussi Ketonen, Robert Solovay, Rapidly Growing Ramsey Functions. J. Symbolic Logic 51 (1986), no. 4, 1062--1066. https://projecteuclid.org/euclid.jsl/1183742245


Export citation